Format

Send to

Choose Destination
Presse Med. 1998 Sep 12;27(26):1321-3.

[Cutaneous vasculitis after hepatitis B vaccination with recombinant vaccine in a renal transplant patient].

[Article in French]

Author information

1
Service de Néphrologie-Hémodialyse, Centre Hospitalier, Niort.

Abstract

BACKGROUND:

Cutaneous vasculitis is a known complication of hepatitis B vaccination with recombinant vaccine.

CASE REPORT:

A renal transplant recipient with the HLD-DR4 susceptibility antigen developed histologically proven cutaneous vasculitis with serum antibodies after vaccination with anti-hepatitis B recombinant vaccine. The skin manifestation, evolved favorably after discontinuation of the immunization and bed rest.

DISCUSSION:

This case suggests that anti-hepatitis B vaccination with recombinant vaccine can produce cutaneous vasculitis in renal transplant recipients. The vaccination strategy in this population should be revisited.

PMID:
9779046
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center